Severe B12 deficiency, methylcobalim made it worse

by Hoda
(Mali)

Hi, I have severe deficiency, my symptoms are severe mental disturbances , memory issues, my hands, feet feel numb. I tried taking methycobalim supplements but it became worse, what do i do?

Comments for Severe B12 deficiency, methylcobalim made it worse

Click here to add your own comments

Deficiency or symptoms?
by: Kerri Knox, RN, The Immune Queen

Hi Hoda,

A) Can you tell me how you know that you have a Vitamin B12 deficiency? Symptoms of a deficiency do not necessarily mean that you HAVE a deficiency, only that you have some symptoms that might be B12 deficiency.

B) What got worse? Your deficiency or your symptoms?

C) Have you been tested for the MTHFR Gene? Anyone who gets worse taking B12 should be tested for this gene that prevents you from metabolizing B12. And many people with MTHFR feel worse taking methylcobalamin, and they have to start out taking a MUCH smaller dose, and taking it along with the active forms of folic acid and B6 as well.

Click here to add your own comments

Return to Vitamin B12.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter